Volume 13, Issue 1
Stability and Hopf Bifurcation of Stationary Solution of a Delay Equation

Li Zhou and Yiping Fu

J. Part. Diff. Eq., 13 (2000), pp. 59-74.

Preview Full PDF BiBTex 86 285
  • Abstract

In this paper we investigate a Logistic equation with delay and it is shown that if b(x) > c(x), the stationary solution is globally asymptotically stable; if τ is small, U(x) is locally stable; if b(x) < c(x). there is Hopf bifurcation from U(x).

  • History

Published online: 2000-02

  • AMS Subject Headings

  • Cited by